# SDR 98ZZZX3032

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39
- Make and model: Cvac 440
- Aircraft serial: 480
- Propeller: Allsn A6441FN606
- System (JASC): 6114 · Propeller Hub Section
- Part: Transfer Tube
- Part number: 6888502
- Condition: Plugged
- Location: Nr 2 Propeller
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS FLYING LOCAL WHEN THE PILOT NOTICED NR 2 PROP STARTING TO OVERSPEED.  PILOT USED EMERGENCY PROCEDURES TO SHUT DOWN NR 2 ENGINE AND FEATHER NR 2 PROP.  NR 2 PROP DID NOT FEATHER.  PILOT DECLARED EMERGENCY, ACFT LANDED WITHOUT INCIDENT.  UPON INSPECTION OF NR 2 NACELLE, FOUND EVIDENCE OF LEAKING PROP OIL.  WHEN FEATHERING RESERVOIR REMOVED, ONE TRANSFER TUBE FELL OUT OF PROP HUB.  UPON CLOSER INSPECTION OF TRANSFER TUBE, FOUND IT CLOGGED WITH PLASTIC.  THIS CLOG MOVED THE TUBE, THEN DUMPED THE PROP OIL.  REPLACED PROP HUB AND BLADES, FEATHERED RESERVOIR, AND REGULATOR.
